# SDR RAAA98B1019

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S3 INSPECTION PER CARD S3-53102, FOUND STR 24L END SPLICE CORRODED AT BS 740.  REPLACED STRINGER END SPLICE PER SRM 51-10-1 AND 53-10-3 M-54 NR 094.
